# SDR MASA200700252

- Difficulty date: May 8, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 24,229 hours, 18,050 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 3286
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 8,017 hours, 5,866 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2777 PHX - CARGO SMOKE WARNING AND CARGO FAN FAIL CAUTION ON GROUND.  MX REPLACED THE CARGO SMOKE DETECTOR AND THE FAN, OP CHECKED GOOD.
